On subdirect products of division rings
Doklady Akademii Nauk, Tome 269 (1983) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_4_a0,
author = {A. V. Andrunakievich and V. A. Andrunakievich},
title = {On subdirect products of division rings},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1983},
volume = {269},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_4_a0/}
}
A. V. Andrunakievich; V. A. Andrunakievich. On subdirect products of division rings. Doklady Akademii Nauk, Tome 269 (1983) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1983_269_4_a0/